# SDR AALA20150911012

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,173 hours, 21,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CANT FRAME 1474 CRACKED AT TOP OF RT LOUVER CUT OUT, & AT ATTACH FASTENER TO UPPER LOUVER SUPPORT ANGLE.  INSTALLED NEW SERVICEABLE J FRAME AT STATION 1474, RT SIDE ABOVE RT LOUVER BOX IAW AARD 51-00-05-1, SRM 51-30-05, SRM 51-30-02 & SRM 51-70-05-001.
